# SDR AALA202403289106

- Difficulty date: March 25, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 65,192 hours, 38,407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING LEFT BRAKE WAS EXTREMELY MUSHY COMPARED TO RIGHT BRAKE ON CAPTAINS SIDE. DURING ROLL OUT AIRCRAFT PULLED LEFT. LEFT MAIN BRAKES ALSO HOTTER WHEN COMPARED TO THE RIGHT MAIN BRAKES. MUSHY LEFT BRAKE NOTICED ON BOTH CAPTAINS SIDE AND FIRST OFFICERS SIDE DURING TAXI IN. MAINTENANCE ACCOMPLISHED BLEEDING OF THE LEFT MAIN LANDING GEAR BRAKES PER AMM 32-42-00. A SATISFACTORY OPERATIONAL / TAXI CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
